RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2021, Volume 376, Pages 107442–52 (Mi admat22)  

Quantised Painlevé monodromy manifolds, Sklyanin and Calabi–Yau algebras

Leonid Chekhov, Marta Mazzocco, Vladimir Rubtsov


Funding Agency Grant Number
EPSRC - Engineering and Physical Sciences Research Council EP/P021913/1
Agence Nationale de la Recherche DIADEMS
Max-Planck-Institut für Mathematik
Scuola Internazionale Superiore di Studi Avanzati (SISSA)
IPaDEGAN 778010
Russian Foundation for Basic Research 18-01-00461
16-51-53034-716
This research was supported by the EPSRC Research Grant EP/P021913/1, by the Hausdorff Institute, by ANR DIADEMS and MPIM (Bonn) and SISSA (Trieste). V.R. was partly supported by the project IPaDEGAN (H2020-MSCA-RISE-2017), Grant Number 778010, and by the Russian Foundation for Basic Research under the Grants RFBR 18-01-00461 and 16-51-53034-716 GFEN.


DOI: https://doi.org/10.1016/j.aim.2020.107442


Bibliographic databases:

Received: 05.07.2019
Revised: 03.07.2020
Accepted:04.10.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021